# SDR AMTA200500798

- Difficulty date: October 5, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS25308302
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS DO NOT TEST AT L4 AND R4 DOORS FROM P-62 PANEL. (NOSE GEAR).  REMOVED AND REPLACED EXT EMERGENCY LIGHT SWITCH ON P-62 PANEL, EMERG LT SYS OPS AND TEST NORMAL.  (K)
